# SDR CALA9801491

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Corroded
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR FORWARD SUPPORT CORRODED.  THE SUPPORT WAS REMOVED AND A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 52-10-1 AND MM 51-20-11.
